EconPapers    
Economics at your fingertips  
 

Trade interdependence and the international business cycle

Fabio Canova () and Harris Dellas ()

Journal of International Economics, 1993, vol. 34, issue 1-2, 23-47

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (153) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(93)90065-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:34:y:1993:i:1-2:p:23-47

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-03
Handle: RePEc:eee:inecon:v:34:y:1993:i:1-2:p:23-47